Asymptotic Relative Entropy of Entanglement for Orthogonally Invariant States. / Audenaert, K.; De Moor, B.; Vollbrecht, K-G. H. ; Werner, R. F.

In: Physical Review A, Vol. 66, 24.04.2002, p. 032310.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • PhysRevA

    Final published version, 384 KB, PDF document

Original languageEnglish
Pages (from-to)032310
JournalPhysical Review A
Volume66
DOIs
Publication statusPublished - 24 Apr 2002
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55416